MathSciNet Relay Station
MathSciNet bibliographic data
MR1273504 (95j:33020) 33C45 (33D55)
Koelink, H. T. Identities for $q$-ultraspherical polynomials and Jacobi functions. Proc. Amer. Math. Soc. 123 (1995), no. 8, 2479–2487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement